Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Is there any tablet to get period early ?

Hi doctor .. My marriage is next month march 10th, and my last period date is jan 18th but still i didnt get my periods. Please let me know is there any tablets to get the periods early... im so tensed now.. i dont know what to do.. i never used any tablets related to periods upto now.
Asked On : Sun, 27 Feb 2011
Answers:  1 Views:  3042
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hiii mam,

Try to relax a little bit.

If your previous cycle was regular,then you dont need to be extra worried.
Your period is delayed due to extra mental stress,anxiety or tension as your marriage is coming soon.
Try to cool and relax yourself and dont think much about your period.You get your period in time.
If your period is delayed by more than 2months late,then need to investigate properly. It may be OLIGOMENORRHOEA due to some condition like PCOD, Mental stress,Hypothyroid, Anorexia etc.

If you need extra consultation,then contact with me. My Id

All the best for marriage.
Answered: Sun, 27 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor